# SDR SWAA2018121227607

- Difficulty date: November 15, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN LBL 34 TO LBL 29.  REPAIRED WEB PER ER AND EA.
